# SDR YENA201701010003

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 7257
- Aircraft time: 1,319 hours, 263 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 287, BOS-LAX. R1 DOOR DID NOT ARM.; CYCLED DOOR OPEN & SHUT. DOOR ARMS NORMALLY. INDICATIONS NORMAL A/C OK FOR SERVICE.
